# SDR SWIA200514538

- Difficulty date: February 12, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 6,412 hours, 4,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY WAY FLOOR LEVEL EMERGENCY LIGHT HAS INOPERATIVE BULB.  RELAMPED BULB, OPERATIONAL CHECK GOOD.
